MathSciNet Relay Station
MathSciNet bibliographic data
MR408016 (53 #11783) 60J80
Grey, D. R. Asymptotic behaviour of continuous time, continuous state-space branching processes. J. Appl. Probability 11 (1974), 669–677.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement